U.S. doctors online nowAsk doctors free
Albany, OR
A 21-year-old male asked:

clay like stool. liver enzyme fine. ultrasound shows normal pancreas. clarithromycin and metronidazole. sweats and stomach doesn't feel good.

2 doctor answers2 doctors weighed in
Dr. Victor Bonuel
Internal Medicine 38 years experience
Your symptoms are : Side effects of the antibiotics .Take some antacids- peptobismol , Pepcid (famotidine) for the stomach discomfort, drink lots of water. Follow up with your dr. Take care!
Dr. Oscar Novick
Pediatrics 58 years experience
Gall bladder disease: Clay color stools are seen with liver, pancreas and gall bladder problems. In light of a normal liver and pancreas, one has to ask about your gall bladder.Gall bladder disease can certainly give you an upset stomach and sweats.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 40-year-old member asked:

How can I prevent inflammation of stomach lining due to blood thinner plavix (clopidogrel)?

2 doctor answers2 doctors weighed in
Dr. Louis Grenzer
Cardiology 55 years experience
Take with food: Do not take the medicine on an empty stomach and it sometimes is helpful to take medicines such as antacids that are used to treat gastritis. Many people can take Plavix (clopidogrel) without problems. Some of the medications can interfere with the action of the Plavix (clopidogrel) so consult your physician.
A 34-year-old member asked:

There is no swelling or extreme pain. But there is bleeding during strained bowel movement. Could this be internal hemorrhoids?

2 doctor answers3 doctors weighed in
Dr. Howard Hack
Internal Medicine 33 years experience
Yes: Rectal bleeding may be caused by hemorrhoids. Colonoscopy is the standard of care to evaluate rectal bleeding in people over 40.
CA
A 38-year-old member asked:

Could birth control cause stomach pains and breathing problems?

2 doctor answers3 doctors weighed in
Dr. Francine Yep
Family Medicine 31 years experience
Talk with your doc: Any medicine can upset your stomach and cause stomach pains -- including birth control pills. I'm worried because you mentioned breathing problems. Please talk with your doctor right away. Stomach pain and trouble breathing could be acid reflux. But it could also be more serious. Chest pain, shortness of breath, and severe leg pain can be signs of blood clots. Please get help!
AK
A male asked:

I have a bladder infection and the doctors gave me metronidazole, phenaz opyridine, sulfamethoxazole-tmp dest tablet. I am having pain still what to do?

1 doctor answer2 doctors weighed in
Dr. Vicken Poochikian
Internal Medicine 42 years experience
Return to your Docto: If pain is not better after few seats of antibiotics, you either have the wrong antibiotics or something else is causing the pain, so you better return to be checked.
San Leandro, CA
A 51-year-old female asked:

A friend gets a severe pain on her lower right side of her abdomen and her tongue feels numb. What can this be? Her gallbladder was removed 3years ago

2 doctor answers5 doctors weighed in
Dr. Andrew Glantz
General Surgery 38 years experience
Probably unrelated: Abdominal pain and tongue numbness are likely unrelated. Many things can cause right sided abdominal pain, even after gallbladder removal. The most common things that cause tongue numbness is tongue swelling, most commonly due to allergies or poisonings.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.